Academic Journals Database
Disseminating quality controlled scientific knowledge

The Cauchy problem and Hadamard's example

ADD TO MY LIST
 
Author(s): Oleg Yaremko | Elena Sergeevna Mogileva

Journal: Global Journal of Mathematical Analysis
ISSN 2307-9002

Volume: 1;
Issue: 2;
Start page: 48;
Date: 2013;
Original page

ABSTRACT
Integral representation for harmonic function  in the ring. We prove the existence and uniqueness of solutions of the Cauchy problem for the Laplace equation in the circle. Integral representation for the solution of the Cauchy problem was found.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil